# SDR SIMA0091

- Difficulty date: January 9, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N700LE
- Make and model: Emb EMB-135ER
- Aircraft serial: 145156
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 202265
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4433 - CREW REPORTED THAT AFTER TAKEOFF LAV SMOKE WARNING CAME ON EICAS.  CREW FOLLOWED AOM PROCEDURE AND RETURNED TO ORD.  LAV SMOKE WARNING LIGHT WENT OUT DURING APPROACH, BUT NOTED NO BURNING SMELL IN LAV AREA.  REMOVED AND REPLACED LAV SMOKE DETECTOR IAW AMM.  OPS CHECK GOOD.  (M)
